# SDR SWIA201438825

- Difficulty date: July 21, 2014
- Submitted: July 28, 2014
- Operation: Air carrier
- Aircraft: N291SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120318
- Aircraft time: 36,033 hours, 49,913 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP MESSAGE MAP CONTROL FAULT ON MAP WHEN HANDLE WAS SELECTED BETWEEN 0 AND 15 DEGREES.  RESET FLAP SYSTEM AND PERFORMED FULL EXTENDS AND RETRACTS IAW AMM.
